# SDR A6WA20040191

- Difficulty date: November 21, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 2,365 hours, 2,047 cycles
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037729
- Part serial: 63F0794
- Condition: Failed
- Location: Cabin Pressure
- Part time: 2,365 hours, 2,047 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF LOG 124783, BLOCK 1, ON CLIMB-OUT, RECEIVED (CABIN ALT) MESSAGE.  COMPLIED WITH QRH.  REPLACED SECONDARY OUTFLOW VALVE IAW AMM 21-32-01.  OPS CHECK COMPLIED WITH, AUTO AND MANUAL CHECK GOOD AT THIS TIME.
